American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Pietro Aiena and Vladimir Muller. The localized single-valued extension property and Riesz operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information   
View Article: PDF

[3] Nils Byrial Andersen and Marcel de Jeu. Real Paley-Wiener theorems and local spectral radius formulas. Trans. Amer. Math. Soc. 362 (2010) 3613-3640. MR 2601602.
Abstract, references, and article information   
View Article: PDF

[4] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. A. Azamov and F. A. Sukochev. Spectral averaging for trace compatible operators. Proc. Amer. Math. Soc. 136 (2008) 1769-1778. MR 2373607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Bourhim. Spectrum of bilateral shifts with operator-valued weights. Proc. Amer. Math. Soc. 134 (2006) 2131-2137. MR 2215784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Benhida, E. H. Zerouali and H. Zguitti. Spectra of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 3013-3020. MR 2159780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christoph Schmoeger. A note on meromorphic operators. Proc. Amer. Math. Soc. 133 (2005) 511-518. MR 2093075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fritz Gesztesy and Konstantin A. Makarov. $\mathbf {\operatorname{SL} _2({\mathbb{R}})}$, exponential Herglotz representations, and spectral averaging. St. Petersburg Math. J. 15 (2004) 393-418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Yu. Emel'yanov and Z. Ercan. A formula for the joint local spectral radius. Proc. Amer. Math. Soc. 132 (2004) 1449-1451. MR 2053352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. L. Miller, V. G. Miller and M. M. Neumann. Spectral subspaces of subscalar and related operators. Proc. Amer. Math. Soc. 132 (2004) 1483-1493. MR 2053356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Daoui, H. Mahzouli and E. H. Zerouali. Sur les algèbres $S$-régulières et la $S$-décomposabilité des opérateurs de multiplication. Proc. Amer. Math. Soc. 131 (2003) 3211-3220. MR 1992862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Weibang Gong and Libin Wang. Mbekhta's subspaces and a spectral theory of compact operators. Proc. Amer. Math. Soc. 131 (2003) 587-592. MR 1933350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Miroslawa Zima. On the local spectral radius of positive operators. Proc. Amer. Math. Soc. 131 (2003) 845-850. MR 1937422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pietro Aiena, Maria Luisa Colasante and Manuel González. Operators which have a closed quasi-nilpotent part. Proc. Amer. Math. Soc. 130 (2002) 2701-2710. MR 1900878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bebe Prunaru. Invariant subspaces for bounded operators with large localizable spectrum. Proc. Amer. Math. Soc. 129 (2001) 2365-2372. MR 1823920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas J. Ransford. Almost-everywhere discontinuity of the spectral radius. Proc. Amer. Math. Soc. 129 (2001) 749-751. MR 1707001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Bertoglio, Servet Martínez and Jaime San Martín. A pointwise spectrum and representation of operators. Proc. Amer. Math. Soc. 126 (1998) 375-382. MR 1459108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Teresa Bermúdez, Manuel González and Antonio Martinón. Stability of the local spectrum. Proc. Amer. Math. Soc. 125 (1997) 417-425. MR 1343681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shan Li Sun. The single-valued extension property and spectral manifolds . Proc. Amer. Math. Soc. 118 (1993) 77-87. MR 1156474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1